Express Chemist Online Pharmacy
    Nuromol Double Action Tablets 24 - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > Nurofen > Nuromol Double Action Tablets 24
See Also: Nuromol

Nuromol Double Action Tablets 24

Nuromol Double Action Tablets 24
 
Click on image to enlarge


Price: £6.19 (incl VAT)
 
 
Price: £6.19 (incl VAT)    
 
 
Nuromol Double Action Tablets are used for temporary relief of mild to moderate pain associated with Migraine, headache, backache, period pain, rheumatic and muscular pain, non-serious arthritis, cold and flu symptoms, sore throat and fever.
  • 24 Tablets
  • For use in Adults over the age of 18.
  • Relief from Headaches and muscular pain.
  • Contains Ibuprofen 200mg and Paracetamol 500mg.
Nuromol is a double action pain relief tablet which contains Ibuprofen and Paracetamol. Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammotory drugs ( NSAIDs ). NSAIDs work by reducing pain, swelling and lowering high temperatures. Nuromol Double Action tablets also contain Paracetamol which works in a different way from Ibuprofen to relive the pain and fever. It makes the body less aware of pain and also reduces high temperatures.

How to use:
Take one Nuromol tablet up to 3 times daily with food. Do not exceed 6 tablets in a 24 hour period and leave 6 hours between doses. If symptoms persist or worsen you should contact your Doctor. Do not take this product for than 3 days and do not exceed the stated dose.

Do not take if you:
  • Have ( or have had two or more episodes of ) a stomach ulcer, perforation or bleeding.
  • Are allergic to Ibuprofen, Paracetamol or any other ingredient of the product, aspirin or other related painkillers.
  • Are taking other NSAID painkillers or aspirin with a daily dose above 75mg.
Ingredients:
Ibuprofen 200 mg, Paracetamol 500 mg, Croscarmellose Sodium, Microcrystalline Cellulose, Colloidal Anhydrous Silica, Magnesium Stearate, Stearic Acid, Polyvinyl Alcohol, Titanium Dioxide, Talc, Macrogol, Potassium Aluminium Silicate (E555), Polysorbate.



Product code: 3592235     Price: £6.19 (incl VAT)    
 
Return to the Pharmacy Medicines page
Return to the Nurofen page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Nuromol Double Action Tablets 24 - Buy Online from Express Chemist UK Pharmacy

New Products

 Vitabiotics
 Beaming Baby
 Nelsons
 Jungle Formula
 Femarelle

Sweating

 Odaban
 Driclor
 Anhydrol Forte
 Perspirex

Coughs & Colds

 Lemsip
 Beechams
 Tixylix
 Vicks
 Benylin

Hair Loss

 Regaine
 Alpecin
 Florisene
 Nourkrin

Weight Loss

 Alli
 Adios
 Zotrim

Antifungals

 Canesten
 Daktacort
 Daktarin
 Lamisil
 Mycota
 Curanail

Pain Relief

 Nurofen
 Solpadeine
 Calpol
 Anadin

Stop Smoking

 Niquitin Minis
 Nicorette
 Nicotinell
 Niquitin
 Crafe Away

Skin Conditions

 Exorex
 Eumovate
 Epaderm
 EMLA Cream
 Bio-Oil

Top Brands

 Imodium
 Infacol
 Metanium
 Zovirax
 Anusol
 Germoloids
 Phenergan
 Stud 100







Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.